# SDR DHL2002745502

- Difficulty date: June 19, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING LWR WING SKIN AT STR 9 FROM WING STA 519 TO STA 421.50 IS CORRODED.  REMOVED CORROSION ON LT WING LWR IN SPAR SKIN, FOUND TO BE BEYOND ALLOWABLE LIMITS IAW B-727 SRM 57-30-1 FIG 1.  FABRICATED AND INSTALLED DOUBLER AND TRIPLER IAW DWG FASI-026D-1 AND FORM 8110-3.  LEAK CHECKED GOOD IAW B-727 MM 28-11-00.
